On a fixed point theorem with ppf dependence in the Razumikhin class

M. S. Khan, Pankaj Kumar Jhade

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of this paper is to prove fixed point theorem with PPF dependence for mappings involving (Φ, Ψ) - rational type contraction in Razumikhin class. Our result extends and generalizes the result of Jaggi [9].

Original languageEnglish
Pages (from-to)211-219
Number of pages9
JournalGazi University Journal of Science
Volume28
Issue number2
Publication statusPublished - Jul 2 2015

Keywords

  • PPF dependent fixed point
  • Rational type contraction
  • Razumikhin class

ASJC Scopus subject areas

  • Engineering(all)
  • General

Cite this

On a fixed point theorem with ppf dependence in the Razumikhin class. / Khan, M. S.; Jhade, Pankaj Kumar.

In: Gazi University Journal of Science, Vol. 28, No. 2, 02.07.2015, p. 211-219.

Research output: Contribution to journalArticle

@article{f6690044a52a420ea52f7c37937b705e,
title = "On a fixed point theorem with ppf dependence in the Razumikhin class",
abstract = "The aim of this paper is to prove fixed point theorem with PPF dependence for mappings involving (Φ, Ψ) - rational type contraction in Razumikhin class. Our result extends and generalizes the result of Jaggi [9].",
keywords = "PPF dependent fixed point, Rational type contraction, Razumikhin class",
author = "Khan, {M. S.} and Jhade, {Pankaj Kumar}",
year = "2015",
month = "7",
day = "2",
language = "English",
volume = "28",
pages = "211--219",
journal = "Gazi University Journal of Science",
issn = "1303-9709",
publisher = "Gazi University Eti Mahallesi",
number = "2",

}

TY - JOUR

T1 - On a fixed point theorem with ppf dependence in the Razumikhin class

AU - Khan, M. S.

AU - Jhade, Pankaj Kumar

PY - 2015/7/2

Y1 - 2015/7/2

N2 - The aim of this paper is to prove fixed point theorem with PPF dependence for mappings involving (Φ, Ψ) - rational type contraction in Razumikhin class. Our result extends and generalizes the result of Jaggi [9].

AB - The aim of this paper is to prove fixed point theorem with PPF dependence for mappings involving (Φ, Ψ) - rational type contraction in Razumikhin class. Our result extends and generalizes the result of Jaggi [9].

KW - PPF dependent fixed point

KW - Rational type contraction

KW - Razumikhin class

UR - http://www.scopus.com/inward/record.url?scp=84934268729&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84934268729&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 211

EP - 219

JO - Gazi University Journal of Science

JF - Gazi University Journal of Science

SN - 1303-9709

IS - 2

ER -